# SDR DHL9872083D

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FLOORBEAM CORRODED TOP AND BOTTOM SIDES OF UPPER FLANGE FS 1070 RBL 65.  CUT OUT DAMGAGED AREA.  INSTALLED REPAIR PER SRM 53-10-8, 2 BY 30, N/R 3668.
